Mal’tsev and Lawvere functors - Archive ouverte HAL Access content directly
Journal Articles Quaestiones Mathematicae Year : 2021

Mal’tsev and Lawvere functors

Abstract

We investigate, at the level of functors, the effect of definitions mimicking those of Mal’tsev and naturally Mal’tsev categories, and show that they give rise to the same kind of characterizations. We give, among others, an application concerning the characterization of the Smith=Huq condition.
No file

Dates and versions

hal-04353411 , version 1 (19-12-2023)

Identifiers

Cite

Dominique Bourn. Mal’tsev and Lawvere functors. Quaestiones Mathematicae, 2021, 44 (8), pp.997-1011. ⟨10.2989/16073606.2020.1758823⟩. ⟨hal-04353411⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More